Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items: 14.

Francois, Boulier, Francois, Lemaire, Joseph, Lallemand, Georg, Regensburger, Markus, Rosenkranz (2016) Additive Normal Forms and Integration of Differential Fractions. Journal of Symbolic Computation, . ISSN 0747-7171. E-ISSN 1095-855X. (doi:10.1016/j.jsc.2016.01.002) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Mansfield, Elizabeth L., Clarkson, Peter (1997) Applications of the differential algebra package diffgrob2 to classical symmetries of differential equations. Journal of Symbolic Computation, 23 (5-6). pp. 517-533. ISSN 0747-7171. (doi:10.1006/jsco.1996.0105) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Shackell, John, Salvy, Bruno (1995) Asymptotic forms and algebraic differential equations. Journal of Symbolic Computation, 20 (2). pp. 169-177. ISSN 0747-7171. (doi:10.1006/jsco.1995.1044) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

van der Hoeven, Joris, Shackell, John (2006) Complexity bounds for zero-test algorithms. Journal of Symbolic Computation, 41 (9). pp. 1004-1020. ISSN 0747-7171. (doi:10.1016/j.jsc.2006.06.001) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Shank, R. James, Wehlau, David L. (2002) Computing modular invariants of p-groups. Journal of Symbolic Computation, 34 (5). pp. 307-327. ISSN 0747-7171. (doi:10.1006/jsco.2002.0558) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Kahrs, Stefan (1995) Confluence of Curried Term-Rewriting Systems. Journal of Symbolic Computation, 19 . pp. 601-623.
[img]
Preview
[img]
Preview

Ayad, Mohamed, Fleischmann, Peter (2008) On the decomposition of rational functions. Journal of Symbolic Computation, 43 (4). pp. 259-274. ISSN 0747-7171. (doi:10.1016/j.jsc.2007.10.009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Rosenkranz, Markus, Regensburger, Georg (2008) Solving and factoring boundary problems for linear ordinary differential equations in differential algebras. Journal of Symbolic Computation, 43 (8). pp. 515-544. ISSN 0747-7171. (doi:10.1016/j.jsc.2007.11.007) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Smart, Nigel P. (1996) Solving discriminant form equations via unit equations. Journal of Symbolic Computation, 21 (3). pp. 367-374. ISSN 0747-7171. (doi:10.1006/jsco.1996.0018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Salvy, Bruno, Shackell, John (1998) Symbolic asymptotics: Functions of two variables, implicit functions. Journal of Symbolic Computation, 25 (3). pp. 329-349. ISSN 0747-7171. (doi:10.1006/jsco.1997.0179) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Salvy, Bruno, Shackell, John (1999) Symbolic asymptotics: Multiseries of inverse functions. Journal of Symbolic Computation, 27 (6). pp. 543-563. ISSN 0747-7171. (doi:10.1006/jsco.1999.0281) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Buchberger, Bruno, Rosenkranz, Markus (2012) Transforming boundary problems from analysis to algebra: A case study in boundary problems. Journal of Symbolic Computation, 47 (6). pp. 589-609. ISSN 0747-7171. (doi:10.1016/j.jsc.2011.12.022) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Ferreira, Jorge N.M., Fleischmann, Peter (2016) The invariant rings of the Sylow groups of GU(3,q2), GU(4,q2), Sp(4,q) and O+(4,q) in the natural characteristic. Journal of Symbolic Computation, 79 (Part 2). pp. 356-371. ISSN 0747-7171. E-ISSN 1095-855X. (doi:10.1016/j.jsc.2016.02.013)
[img]
Preview
[img]

Rosenkranz, Markus (2005) A new symbolic method for solving linear two-point boundary value problems on the level of operators. Journal of Symbolic Computation, 39 (2). pp. 171-199. ISSN 0747-7171. (doi:10.1016/j.jsc.2004.09.004) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Sat Jan 25 23:36:12 2020 GMT.